Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Stopped COC Alesse, have anxiety and trouble sleeping. How can I get over this?

Hi, I am very happy to know that doctors can answer questions on the net! I am 21 years old, and I was on the COC Alesse for the summer, which I stopped in September. About a day later, I started to fell very anxious and I had trouble sleeping. So, my MD prescribed me Prozac (I have OCD traits too...) which worked very well for one month. The problem is that I started the COC Yasmin in early January and stopped it one week later because of the intolerable side effects (mostly extreme tiredness), but my anxiety came back the day after I stopped Yasmin, and I don t get the good benefits of Prozac anymore. I was so happy that Prozac worked well for me, but I have a feeling that everytime I stop a COC, I dive into anxiety. What should I do for my anxiety. (I will never start a new COC again.) Thank you very much for your time, it is a lot appreciated.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, i would like to suggest you that Combined Oral Contraceptive (COC) Yasmin can cause depression as a side effect.

You should get clinically examined and investigated.
You should also get your blood tested for Thyroid profile.

You should go for yoga and meditation for control of anxiety and depression.
Morning walk in fresh air is also beneficial.

Do not stop or start or stop any psychiatric medicine by your own.
Always take any medicine under medical supervision only.

I hope this is helpful to you.

Answered: Thu, 11 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor